# SDR AALA981309

- Difficulty date: July 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N719AA
- Make and model: Boeing 727227
- Aircraft serial: 20612
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Ws 656
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - TOP AFT STRINGER CRACKED, STA 656.56 AT FLANGE HOLE.  STOP DRILLED CRACK.  INSTALLED DOUBLER REPAIR PER SB 727-57 A 159 REV 5.  TST:  70,062 HOURS.  CYCLES: 49,889.  (X)
